Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 78, NWS Austin/San Antonio, TX

May 5, 2022Burnet County, Williamson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 5, 2022, 3:54 PM CDT for Burnet County, Williamson County, Texas. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2022, 3:54 PM CDT (20:54 UTC)
Expired
May 5, 2022, 4:47 PM CDT
In force
53 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Burnet County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 69 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 4:52 PM CDTHAIL 0.7Andice, TXTRAINED SPOTTER REPORTS DIME-SIZED HAIL NEAR ANDICE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 10:13 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.9 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2022-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1562 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2022-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1562 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
750 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

226 
WUUS54 KEWX 052054
SVREWX
TXC053-491-052200-
/O.NEW.KEWX.SV.W.0078.220505T2054Z-220505T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
354 PM CDT Thu May 5 2022

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northwestern Williamson County in south central Texas...
  Northern Burnet County in south central Texas...

* Until 500 PM CDT.

* At 354 PM CDT, a severe thunderstorm was located near Burnet,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Georgetown, Burnet, Bertram, Florence, Watson, Briggs, Sun City,
  Lake Victor, Mahomet, Sunnylane, Joppa, Andice and Shady Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3103 9791 3091 9783 3090 9777 3071 9770
      3069 9801 3079 9843 3083 9838 3084 9839
      3084 9842 3102 9816
TIME...MOT...LOC 2054Z 275DEG 27KT 3083 9830 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NH
3 follow-up statements
071 
WWUS54 KEWX 052108
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
408 PM CDT Thu May 5 2022

TXC053-491-052200-
/O.CON.KEWX.SV.W.0078.000000T0000Z-220505T2200Z/
Williamson TX-Burnet TX-
408 PM CDT Thu May 5 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN WILLIAMSON AND NORTHEASTERN BURNET COUNTIES...

At 408 PM CDT, a severe thunderstorm was located near Shady Grove, or
near Burnet, moving east at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Georgetown, Burnet, Bertram, Florence, Mahomet, Sunnylane, Joppa,
Watson, Andice, Briggs, Sun City and Shady Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3069 9800 3077 9830 3100 9811 3103 9791
      3091 9783 3090 9777 3071 9770
TIME...MOT...LOC 2108Z 275DEG 27KT 3082 9818 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NH
494 
WWUS54 KEWX 052128
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
428 PM CDT Thu May 5 2022

TXC053-491-052200-
/O.CON.KEWX.SV.W.0078.000000T0000Z-220505T2200Z/
Williamson TX-Burnet TX-
428 PM CDT Thu May 5 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN WILLIAMSON AND NORTHEASTERN BURNET COUNTIES...

At 428 PM CDT, a severe thunderstorm was located over Joppa, or near
Bertram, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Georgetown, Burnet, Bertram, Florence, Mahomet, Joppa, Andice, Sun
City, Shady Grove and Briggs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3069 9800 3075 9820 3090 9804 3087 9777
      3071 9770
TIME...MOT...LOC 2128Z 283DEG 23KT 3078 9804 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NH
637 
WWUS54 KEWX 052147
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
447 PM CDT Thu May 5 2022

TXC053-491-052157-
/O.CAN.KEWX.SV.W.0078.000000T0000Z-220505T2200Z/
Williamson TX-Burnet TX-
447 PM CDT Thu May 5 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILLIAMSON AND
NORTHEASTERN BURNET COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.

LAT...LON 3069 9800 3075 9820 3090 9804 3087 9777
      3071 9770
TIME...MOT...LOC 2146Z 275DEG 27KT 3077 9787 

$$

NH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 2:41 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 5, 2:41 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
241 PM CDT Thu May 5 2022

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Tonight through Friday night)
Issued at 208 PM CDT Thu May 5 2022

Some clearing from earlier along with a convective outflow boundary
moving down from the north is helping shower and thunderstorm
activity develop along the I-35 corridor from Austin northward. The
HRRR model suggests additional development will continue to slowly
develop southward and eastward into the I-35 corridor to near San
Antonio and southeastward into the coastal plains. There has been no
change to the SPC outlook, with a Slight Risk generally along and
north of a Llano to Buda to Bastrop to Round Top line. The Marginal
Risk extends southward to roughly Utopia to Pleasanton to Kenedy
line. We still have plenty of instability over the region and
certainly can't rule out some additional severe storms through this
afternoon and early evening. The chance for severe weather should
decrease by mid to late evening as rain chances become favored for
areas generally east of the I-35 corridor. Shortly after midnight,
we should see showers and storms end across south central Texas.
Overnight lows will be coolest over portions of the Hill Country
where a weak front will help drop low temperatures down near 60
degrees. As you head farther south and west, it will be warmer, with
overnight lows in the mid 60s to lower 70s.

Much warmer temperatures and dry weather are in store on Friday as
highs peak in the lower 90s to near 100 along the Rio Grande, with
heat index values several degrees above the air temperature. It will
be warm and muggy Friday night, with lows in the upper 60s to mid
70s.

&&

.LONG TERM...
(Saturday through Wednesday)
Issued at 208 PM CDT Thu May 5 2022

The heat will be out in full force as we head into the weekend with
near-record to record heat expected across much of South-Central
Texas. Shortwave ridging will take over Saturday afternoon and
continue through Mother's Day, with the mercury soaring well into
the 90s for most areas along and east of US-281, and into the 100-
106 range west of US-281. With surface dewpoints in the 60s and 70s
generally along and east of I-35, it will be downright miserable for
many, with heat indices in the 105-110 range. While the humidity
shouldn't be quite as intense out west into the Rio Grande Plains,
Southern Edwards Plateau, and Winter Garden region, rapid mixing
should result in surface temperatures well into the triple digits
both days. Heat Advisories will likely be needed both days as this
early season heat will be our first real taste of summer-like heat
since Sep-Oct 2021. In fact, NAEFS percentiles has a good chunk of
the region in the climatological max for temperatures Saturday and
Sunday.

Mid-level flow should start to flatten out and turn more zonal on
Monday, before shifting to more of a southwesterly flow regime
through midweek. That should set the stage for the possibility of
convection developing over the Hill Country and Southern Edwards
Plateau, as well as over the Rio Grande Plains as SDB storms attempt
to organize and move across the border late Monday and again late
Tuesday. Temperatures will remain quite toasty, with mid to upper
90s for most, with the exception being over the Winter Garden region
and locations along the Rio Grande like Del Rio and Eagle Pass,
where highs should touch the century mark most days.

Despite beneficial rains over the last several days, the forecast
doesn't call for much in the way of rainfall over the next week, and
coinciding with what should be our rainy season along with continued
drought conditions , we are going to miss out on needed rain chances
for much of next week. An upper level low will get cut off and
meander over the SE CONUS, creating a bit of a blocking pattern over
the eastern US. This will limit what has been a fairly progressive
pattern of "troughyness" for the south-central US the last several
weeks. Expect the heat to continue, with high temperatures more
typical of early July than early May.

&&

.AVIATION...
(18Z TAFS)
Issued at 142 PM CDT Thu May 5 2022

The only significant changes we have made to the latest aviation
forecast is to delay the onset of -SHRA/-TSRA along the I-35 corridor
by an hour or two based on latest radar trends. Any convection should
decrease with the loss of daytime heating as the lower-levels begin
to stabilize. Some low clouds and patchy fog will develop after
midnight, with low end MVFR cigs favored at SAT, SSF and DRT. Skies
should clear fairly quickly by late tomorrow morning, with VFR
conditions expected through the remainder of the forecast period.

&&

.CLIMATE...

Record Highs for Saturday, May 7th and Sunday, May 8th
Austin Bergstrom.......102 in 1998 .........97 in 2011
Austin Camp Mabry......102 in 1998 .........99 in 1967
San Antonio Int........100 in 1998 ........102 in 1927
Del Rio................106 in 1998 ........103 in 1967

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              64  95  72  96 /  30   0   0   0
Austin Bergstrom Intl Airport  64  93  70  96 /  30   0   0   0
New Braunfels Muni Airport     65  96  70  98 /  30   0   0   0
Burnet Muni Airport            61  93  70  99 /  10   0   0   0
Del Rio Intl Airport           69 100  73 105 /   0   0   0   0
Georgetown Muni Airport        62  93  70  96 /  20   0   0   0
Hondo Muni Airport             65  97  71 103 /   0   0   0   0
San Marcos Muni Airport        65  95  70  98 /  30   0   0   0
La Grange - Fayette Regional   68  94  72  97 /  60   0   0   0
San Antonio Intl Airport       67  95  71  99 /  10   0   0   0
Stinson Muni Airport           69  99  73 102 /  10   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...Platt
Long-Term...Morris
Aviation...Platt
Hazardous weather outlook, May 5, 10:42 AM CDT, 5 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
1042 AM CDT Thu May 5 2022

TXZ171>173-183>194-202>209-217>225-228-061545-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
1042 AM CDT Thu May 5 2022

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Isolated to scattered strong to severe storms are possible today
into this evening across the Hill Country, the I-35 corridor to
the Coastal Plains. Damaging winds and large hail will be the
main threat, although an isolated tornado will be possible.
Locally heavy rainfall is possible in areas that receive multiple
rounds of showers and storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The first summer heat wave of the year is expected this weekend
into early next week. High temperatures will be in the upper 90s
to near 107 with afternoon heat index values as high as 110. Heat
Advisories may be issued. Be sure to take precautions in the heat.
Drink plenty of water, wear light colored and loose fitting
clothing, and take breaks in the shade or in air conditioned
areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 5, 11:10 AM CDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1110 AM CDT Thu May 5 2022

TXZ171-172-051700-
Llano TX-Burnet TX-
1110 AM CDT Thu May 5 2022

...A strong thunderstorm will impact portions of southeastern Llano
and central Burnet Counties through NOON CDT...

At 1110 AM CDT, Doppler radar was tracking a strong thunderstorm over
Longhorn Cavern State Park, or near Kingsland, moving northeast at 40
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Burnet, Kingsland, Bertram, Buchanan Dam, Gainesville, Granite
Shoals, Horseshoe Bay, Highland Haven, Inks Lake State Park, Watson,
Briggs, Lake Victor, Mahomet, Sunnylane, Longhorn Cavern State Park,
Joppa, Shady Grove and Sunrise Beach Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.

&&

LAT...LON 3088 9785 3082 9792 3052 9852 3064 9864
      3100 9811
TIME...MOT...LOC 1610Z 236DEG 35KT 3068 9840

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MORRIS
Special weather statement, May 5, 12:18 PM CDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1218 PM CDT Thu May 5 2022

TXZ172-051800-
Burnet TX-
1218 PM CDT Thu May 5 2022

...A strong thunderstorm will impact portions of northeastern Burnet
County through 100 PM CDT...

At 1217 PM CDT, Doppler radar was tracking a strong thunderstorm near
Watson, or 9 miles southeast of Lampasas, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lake Victor, Mahomet, Sunnylane, Joppa, Watson, Briggs and Shady
Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.

&&

LAT...LON 3095 9785 3090 9783 3077 9798 3082 9825
      3092 9826 3103 9813 3103 9791
TIME...MOT...LOC 1717Z 286DEG 18KT 3098 9806

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

NH
Special weather statement, May 5, 12:50 PM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1250 PM CDT Thu May 5 2022

TXZ172-173-051815-
Williamson TX-Burnet TX-
1250 PM CDT Thu May 5 2022

...A strong thunderstorm will impact portions of north central
Williamson and northeastern Burnet Counties through 115 PM CDT...

At 1250 PM CDT, Doppler radar was tracking a strong thunderstorm near
Briggs, or 11 miles south of Copperas Cove, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Florence and Briggs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.

&&

LAT...LON 3103 9790 3091 9783 3090 9775 3088 9766
      3087 9765 3077 9770 3087 9800 3104 9794
      3103 9791
TIME...MOT...LOC 1750Z 285DEG 22KT 3095 9789

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

NH
Special weather statement, May 5, 2:52 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
252 PM CDT Thu May 5 2022

TXZ173-052030-
Williamson TX-
252 PM CDT Thu May 5 2022

...A strong thunderstorm will impact portions of northeastern
Williamson County through 330 PM CDT...

At 252 PM CDT, Doppler radar was tracking a strong thunderstorm over
Granger, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Granger, Bartlett, Granger Dam, Laneport, Hoxie, Sandoval and Hare.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.

&&

LAT...LON 3074 9727 3060 9721 3067 9752 3082 9749
TIME...MOT...LOC 1952Z 279DEG 23KT 3075 9742

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

NH
Special weather statement, May 5, 3:30 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
330 PM CDT Thu May 5 2022

TXZ172-052115-
Burnet TX-
330 PM CDT Thu May 5 2022

...A strong thunderstorm will impact portions of northern Burnet
County through 415 PM CDT...

At 330 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Victor, or 10 miles southwest of Lampasas, moving east at 30
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Buchanan Lake Village, Lake Victor, Watson, Sunnylane and Briggs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.

&&

LAT...LON 3101 9790 3085 9789 3084 9842 3092 9845
      3092 9842 3094 9841 3095 9845 3097 9845
      3098 9844 3101 9846 3103 9844 3103 9791
TIME...MOT...LOC 2030Z 266DEG 28KT 3095 9829

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

NH
Special weather statement, May 5, 3:45 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
345 PM CDT Thu May 5 2022

TXZ171-052130-
Llano TX-
345 PM CDT Thu May 5 2022

...A strong thunderstorm will impact portions of southern Llano
County through 430 PM CDT...

At 345 PM CDT, Doppler radar was tracking a strong thunderstorm over
Prairie Mountain, or 17 miles southwest of Llano, moving east at 35
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kingsland, Gainesville, Horseshoe Bay, Prairie Mountain, Enchanted
Rock State Natural Area, Oxford and Sunrise Beach Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.

&&

LAT...LON 3067 9844 3066 9843 3050 9840 3050 9895
      3064 9889 3069 9844
TIME...MOT...LOC 2045Z 272DEG 31KT 3055 9887

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

NH

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:04 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXKinney, Val Verde56 min
May 4, 8:00 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXKinney, Val Verde60 min
May 4, 8:36 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXKinney, Uvalde54 min
May 4, 9:23 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXMedina, Uvalde67 min
May 4, 9:29 PM CDTSpecial Weather StatementEWXKinney46 min
May 4, 9:33 PM CDTSpecial Weather StatementEWXKinney42 min
May 4, 9:55 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala65 min
May 4, 10:20 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBandera, Medina, Uvalde55 min
May 4, 10:46 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala48 min
May 4, 11:09 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Kendall, Medina48 min
May 4, 11:30 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina46 min
May 4, 11:58 PM CDTSpecial Weather StatementEWXBlanco, Kendall47 min
May 5, 12:17 AM CDTSpecial Weather StatementEWXBexar43 min
May 5, 12:38 AM CDTAreal Flood AdvisoryEWXBexar3 hr
May 5, 9:39 AM CDTSpecial Weather StatementEWXBurnet51 min
May 5, 9:46 AM CDTSevere Thunderstorm WarningEWXBurnet24 min
May 5, 10:27 AM CDTSpecial Weather StatementEWXBurnet18 min
May 5, 11:10 AM CDTSpecial Weather StatementEWXBurnet50 min
May 5, 12:18 PM CDTSpecial Weather StatementEWXBurnet42 min
May 5, 12:40 PM CDTAreal Flood AdvisoryEWXBurnet3 hr
May 5, 12:50 PM CDTSpecial Weather StatementEWXWilliamson25 min
May 5, 2:52 PM CDTSpecial Weather StatementEWXWilliamson38 min
May 5, 3:28 PM CDTAreal Flood AdvisoryEWXWilliamson3 hr
May 5, 3:30 PM CDTSpecial Weather StatementEWXBurnet45 min
May 5, 3:45 PM CDTSpecial Weather StatementEWXLlano45 min
May 5, 3:55 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Llano65 min
May 5, 4:53 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson31 min
May 5, 4:56 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie64 min
May 5, 6:00 PM CDTSpecial Weather StatementEWXGillespie30 min
May 5, 6:16 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays44 min
May 5, 6:33 PM CDTSpecial Weather StatementEWXLee42 min
May 5, 6:57 PM CDTSpecial Weather StatementEWXCaldwell48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.